Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 959586, 11 pages
http://dx.doi.org/10.1155/2014/959586
Research Article

Approximation by Genuine -Bernstein-Durrmeyer Polynomials in Compact Disks in the Case

Department of Mathematics, Eastern Mediterranean University, Gazimagusa, TRNC, Via Mersin 10, Turkey

Received 10 January 2014; Accepted 2 February 2014; Published 16 March 2014

Academic Editor: Sofiya Ostrovska

Copyright © 2014 Nazim I. Mahmudov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. M. Phillips, “A survey of results on the q-Bernstein polynomials,” IMA Journal of Numerical Analysis, vol. 30, no. 1, pp. 277–288, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Ostrovska, “q-Bernstein polynomials and their iterates,” Journal of Approximation Theory, vol. 123, no. 2, pp. 232–255, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Ostrovska, “The sharpness of convergence results for q-Bernstein polynomials in the case q>1,” Czechoslovak Mathematical Journal, vol. 58, no. 4, pp. 1195–1206, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. H. Wang and X. Wu, “Saturation of convergence for q-Bernstein polynomials in the case q>1,” Journal of Mathematical Analysis and Applications, vol. 337, no. 1, pp. 744–750, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z. Wu, “The saturation of convergence on the interval [0,1] for the q-Bernstein polynomials in the case q>1,” Journal of Mathematical Analysis and Applications, vol. 357, no. 1, pp. 137–141, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. W. Chen, “On the modified Bernstein-Durrmeyer operator,” in Proceedings of the 5th Chinese Conference on Approximation Theory, Zhengzhou, China, 1987.
  7. T. N. T. Goodman and A. Sharma, “A Bernstein type operator on the simplex,” Mathematica Balkanica, vol. 5, no. 2, pp. 129–145, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Gonska, D. Kacsó, and I. Raşa, “On genuine Bernstein-Durrmeyer operators,” Results in Mathematics, vol. 50, no. 3-4, pp. 213–225, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. P. E. Parvanov and B. D. Popov, “The limit case of Bernstein's operators with Jacobi-weights,” Mathematica Balkanica, vol. 8, no. 2-3, pp. 165–177, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. Sauer, “The genuine Bernstein-Durrmeyer operator on a simplex,” Results in Mathematics, vol. 26, no. 1-2, pp. 99–130, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Waldron, “A generalised beta integral and the limit of the Bernstein-Durrmeyer operator with Jacobi weights,” Journal of Approximation Theory, vol. 122, no. 1, pp. 141–150, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Păltănea, Approximation Theory Using Positive Linear Operators, Birkhäuser, Boston, Mass, USA, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. G. Gal, “Approximation by complex genuine Durrmeyer type polynomials in compact disks,” Applied Mathematics and Computation, vol. 217, no. 5, pp. 1913–1920, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. A. Anastassiou and S. G. Gal, “Approximation by complex Bernstein-Durrmeyer polynomial in compact disks,” Mediterranean Journal of Mathematics, vol. 7, no. 4, pp. 471–482, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. G. Gal, “Approximation by complex Bernstein-Durrmeyer polynomials with Jacobi weights in compact disks,” Mathematica Balkanica, vol. 24, no. 1-2, pp. 103–119, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. N. I. Mahmudov, “Approximation by genuine q-Bernstein-Durrmeyer polynomials in compact disks,” Hacettepe Journal of Mathematics and Statistics, vol. 40, no. 1, pp. 77–89, 2011. View at Google Scholar · View at MathSciNet
  17. N. I. Mahmudov, “Approximation by Bernstein-Durrmeyer-type operators in compact disks,” Applied Mathematics Letters, vol. 24, no. 7, pp. 1231–1238, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. G. Gal, V. Gupta, and N. I. Mahmudov, “Approximation by a complex q-Durrmeyer type operator,” Annali dell'Universitá di Ferrara, vol. 58, no. 1, pp. 65–87, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. M.-M. Derriennic, “Modified Bernstein polynomials and Jacobi polynomials in q-calculus,” Rendiconti del Circolo Matematico di Palermo II, vol. 76, supplement, pp. 269–290, 2005. View at Google Scholar · View at MathSciNet
  20. N. I. Mahmudov, “Convergence properties and iterations for q-Stancu polynomials in compact disks,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3763–3769, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  21. N. I. Mahmudov and M. Kara, “Approximation theorems for generalized complex Kantorovich-type operators,” Journal of Applied Mathematics, vol. 2012, Article ID 454579, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. N. I. Mahmudov, “Approximation properties of complex q-Szász-Mirakjan operators in compact disks,” Computers & Mathematics with Applications, vol. 60, no. 6, pp. 1784–1791, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. G. Gal, Overconvergence in Complex Approximation, Springer, New York, NY, USA, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. G. E. Andrews, R. Askey, and R. Roy, Special Functions, Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1999. View at MathSciNet
  25. A. Aral, V. Gupta, and R. P. Agarwal, Applications of q-Calculus in Operator Theory, Springer, New York, NY, USA, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. H. Gonska, P. Piţul, and I. Raşa, “On Peano's form of the Taylor remainder, Voronovskaja's theorem and the commutator of positive linear operators,” pp. 55–80, NAAT, Cluj-Napoca, Romania, 2006. View at Zentralblatt MATH · View at MathSciNet
  27. N. I. Mahmudov, “The moments for q-Bernstein operators in the case 0LTHEXAqLTHEXA1,” Numerical Algorithms, vol. 53, no. 4, pp. 439–450, 2010. View at Publisher · View at Google Scholar · View at MathSciNet